# SDR R61A201909250990

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 30,446 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17086181003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION AT FR 88 - FR 89 RT SIDE OF FUSELAGE AS MARKED. REPLACED RT SILL WITH NEW FR 88-89 AND RESTORED FINISH REF SRM 51-75-16, 51-40-08, 51-40-02 AND 51-23-06.
